# SDR SWIA200922744

- Difficulty date: September 8, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 33,575 hours, 43,820 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND EMERGENCY RED LIGHT INOP.  (FLT 6546)  REPAIRED ENVIRONMENTAL SPLICE.
